# SDR AALA202001149009

- Difficulty date: January 13, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 30,032 hours, 12,079 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: CON3036
- Part serial: 9819666
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT RETURNED TO MIA, CABIN ALTITUDE EXCEEDED 10,000 W/ CORRESPONDING WARNING. LEVELED OFF TO ATTEMPT CONTROL OF  CABIN MANUALLY BUT COULD NOT GAIN ACCEPABLE READINGS ON CABIN PRESSURE ALSO COULD NOT RESET  AUTOPILOT OR AT CMDA. REMOVED AND REPLACED NR 1 CABIN PRESSURE CONTROLLER IAW AMM 21-31-01 OPS CHECK OK, REMOVED AND REPLACED CABIN PRESSURIZATION CONTROL MODULE IAW AMM 21-31-02. ALSO SEE: AALA202001149021.
